Show simple item record

dc.contributor.author Thomas P. en_US
dc.contributor.author Jennifer D. en_US
dc.contributor.author Vassili en_US
dc.date.accessioned 2010-11-22T14:11:18Z
dc.date.available 2010-11-22T14:11:18Z
dc.date.issued 2008-03 en_US
dc.identifier http://dx.doi.org/10.1007/s00022-007-1922-y en_US
dc.identifier.citation McDonough , T P , Key , J D & Mavron , V 2008 , ' Partial permutation decoding for codes from affine geometry designs ' Journal of Geometry , vol 88 , no. 1-2 , pp. 1-2 . , 10.1007/s00022-007-1922-y en_US
dc.identifier.other PURE: 125664 en_US
dc.identifier.other dspace: 2160/5924 en_US
dc.identifier.uri http://hdl.handle.net/2160/5924
dc.description.abstract Explicit PD-sets are found for partial permutation decoding of the generalized Reed-Muller codes from the affine geometry designs of points and lines in dimension 3 over the prime field of order p, using the information sets described by the authors in an earlier paper. en_US
dc.format.extent 2 en_US
dc.relation.ispartof Journal of Geometry en_US
dc.title Partial permutation decoding for codes from affine geometry designs en_US
dc.contributor.pbl Institute of Mathematics & Physics (ADT) en_US
dc.contributor.pbl Algebraic Combinatorics en_US


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

Statistics